# SDR ASOA04543

- Difficulty date: July 12, 2004
- Submitted: August 27, 2004
- Operation: Air carrier
- Aircraft: N533AS
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 460
- System (JASC): 5711 · Wing Spar
- Part: Frame
- Part number: S5397071635701
- Condition: Cracked
- Location: Wing Box
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A C-CHECK IN YUL, THE RIGHT WEB WING BOX AT FRAME 28A WAS FOND TO BE CRAKED BEYOND LIMITS.  MAINTENANCE REMOVED AND REPLACED THE RIGHT WEB WING BOX AT FRAME 28A IAW SRM 51-25-01.  (M)
